# SDR AALA20011321

- Difficulty date: June 29, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 32HJ INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 32HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
